# SDR 97ZZZX4341

- Difficulty date: September 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8047L
- Make and model: Hughes TH-55A
- Aircraft serial: 470699
- System (JASC): 6220 · Main Rotor Head
- Part: Ring
- Part number: 269A1329
- Condition: Misinstalled
- Location: Droop Stop
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, DISCOVERED THE DROOP STOP RING WAS PREVIOUSLY INSTALLED INVERTED.  THE  MAIN ROTOR HEAD WAS ASSEMBLED THREE YEARS AND 60 HOURS PRIOR TO THIS INSPECTION.
